# SDR 96ZZZX123

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Acm
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CYCLE MACHINE'S (PN 73844315) OIL SEAL FAILED DURING TAKEOFF CAUSING SMOKE IN COCKPIT.
